MathSciNet Relay Station
MathSciNet bibliographic data
MR2782252 35J57 (35A01 35B65)
Auscher, Pascal; Axelsson, Andreas Weighted maximal regularity estimates and solvability of non-smooth elliptic systems I. Invent. Math. 184 (2011), no. 1, 47–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement